# SDR 20000830SH025

- Difficulty date: August 21, 2000
- Submitted: August 30, 2000
- Operation: General aviation
- Aircraft: N1057C
- Make and model: Beech 58
- Aircraft serial: TH1777
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: 1068100111
- Condition: Frayed
- Location: Lt Main Gear
- Part time: 601 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT MAIN GEAR DOWNLOCK CABLE FRAYED OVER 50 PERCENT THROUGH AT SWAGED TERMINAL ATTACHING TO LANDING GEAR ACTUATOR.  NO EVIDENCE OF BEND OF OTHER DAMAGE TO CABLE.  DAMAGE APPEARS TO HAVE OCCURRED DURING MANUFACTURE.  INSTALLED AND RIGGED NEW CABLE ASSY.  (X)
